# SDR AALA202208175190

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737
- Aircraft serial: 29535
- Aircraft time: 63,023 hours, 26,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L1 GUST LOCK NOT SECURING THE DOOR OPEN. LUBED L1 GUST LOCK LINKAGE. ACCOMPLISHED DOOR OPEN / CLOSE PROCEDURE, GUST LOCK OPERATIONAL CHECK NORMAL PER AMM 52-11-00.
